Deep search:Searching for "constrained multi-degree reduction" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Constrained multi-degree reduction of rational Bézier curves using reparameterization
Author(s):CAI Hong-jie, WANG Guo-jin  Clicked:5364  Download:2957  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.10 P.1650-1656  DOI:10.1631/jzus.2007.A1650
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE